Title: Construction of gaussian quadrature rules for inverting laplace transform - comment
Authors: Piessens, Robert # ×
Issue Date: 1975
Publisher: Ieee-inst electrical electronics engineers inc
Series Title: Proceedings of the ieee vol:63 issue:5 pages:817-818
ISSN: 0018-9219
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science